Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have cold, fever, unpleasant taste in mouth, thirst, mouth dryness. What is wrong?

I had a bad cold/ fever about two weeks ago. I lost my sense of taste for 3-4 days. It came back, somewhat dulled. It remains dull , on and off, but when I eat sweets I get an unpleasant aftertaste. In general, not enjoying food and feeling unpleasant in the mouth. I am constantly thirsty, my mouth feels dry and is still a bit coated. Thanks, Sally
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hey! Sometimes these symptoms come due to the nasal blockage during cold/fever which usually is temporary and passes off as the respiratory tract infection gets cured. For the dryness and unpleasant feeling in your mouth, you can try sucking lozenges and take adequate amount of liquids. In case the symptoms persist, you can suggest your family physician to investigate on the fitness of your salivary glands. Also you can try some antiseptic gargles.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor